# SDR REXA2017021100197

- Difficulty date: February 11, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 24,766 hours, 22,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EMERGENCY LIGHT SWITCH IS ON.  EMERGENCY LIGHT COMES ON BRIGHT TO DIM TO OFF.  REMOVED AND REPLACED ALL FOUR BATTERY PACKS.  PERFORMED OPERATIONAL TEST PASSED IAW AMM 33-51-04.
